Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 2, Pages 169-193
http://dx.doi.org/10.1155/IJMMS.2005.169

Existence of reaction-diffusion-convection waves in unbounded strips

1Laboratoire de Mathématiques Appliquées, UMR 5585 CNRS, Université Lyon 1, Villeurbanne 69622, France
2Institute of Fundamental Technological Research, Świetokrzyska 21, Warsaw 00-049, Poland

Received 30 May 2004; Revised 23 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Henri Berestycki, Peter Constantin, and Lenya Ryzhik, “Non-planar fronts in Boussinesq reactive flows,” Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol. 23, no. 4, pp. 407–437, 2006. View at Publisher · View at Google Scholar
  • Peter Constantin, Marta Lewicka, and Lenya Ryzhik, “Travelling waves in two-dimensional reactive Boussinesq systems with no-slip boundary conditions,” Nonlinearity, vol. 19, no. 11, 2006. View at Publisher · View at Google Scholar
  • Marta Lewicka, “Existence of traveling waves in the Stokes–Boussinesq system for reactive flows,” Journal of Differential Equations, vol. 237, no. 2, pp. 343–371, 2007. View at Publisher · View at Google Scholar
  • Peter Constantin, Alexei Novikov, and Lenya Ryzhik, “Relaxation in reactive flows,” Geometric and Functional Analysis, vol. 18, no. 4, pp. 1145–1167, 2008. View at Publisher · View at Google Scholar
  • Peter Constantin, Jean-Michel Roquejoffre, Lenya Ryzhik, and Natalia Vladimirova, “Propagation and quenching in a reactive Burgers–Boussinesq system,” Nonlinearity, vol. 21, no. 2, pp. 221–271, 2008. View at Publisher · View at Google Scholar
  • Narcisa Apreutesei, Arnaud Ducrot, and Vitaly Volpert, “Travelling waves for integro-differential equations in population dynamics,” Discrete and Continuous Dynamical Systems - Series B, vol. 11, no. 3, pp. 541–561, 2009. View at Publisher · View at Google Scholar
  • Christopher Henderson, “Pulsating Fronts in a 2D Reactive Boussinesq System,” Communications in Partial Differential Equations, vol. 39, no. 8, pp. 1555–1595, 2014. View at Publisher · View at Google Scholar